# SDR QXEA200500349

- Difficulty date: March 2, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 18,201 hours, 25,642 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX582216D
- Condition: Failed
- Location: Hyd System
- Part time: 16,231 hours, 23,244 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2074 - THE FLIGHT RETURNED TO THE GATE AFTER RECEIVING A NR 2 ENGINE HYDRAULIC PUMP CAUTION.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE NR 2 ENGINE DRIVEN PUMP.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
